# SDR ASAA2022071439149

- Difficulty date: July 14, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 24,914 hours, 7,690 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START + MC RECALL, R PACK LIGHT WOULD NOT EXTINGUISH. GROUNDED - YES.  REMOVED AND REPLACED TEMP CONTROL VALVE REF. B737-900 AMM 21-51-10.
